Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 360631, 16 pages
Research Article

Numerical Solutions for the Three-Point Boundary Value Problem of Nonlinear Fractional Differential Equations

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Mathematics and Sciences, Harbin Normal University, Harbin 150025, China

Received 22 February 2012; Accepted 30 March 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 C. P. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jing Niu, Yingzhen Lin, and Minggen Cui, “A Novel Approach to Calculation of Reproducing Kernel on Infinite Interval and Applications to Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • S. Abbasbandy, R.A. Van Gorder, and P. Bakhtiari, “Reproducing kernel method for the numerical solution of the Brinkman–Forchheimer momentum equation,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • Babak Azarnavid, and Kourosh Parand, “An iterative reproducing kernel method in Hilbert space for the multi-point boundary value problems,” Journal of Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar